Skip to main content

Conditional ergodicity in infinite dimension

Author(s): Tong, Xin Thomson; van Handel, Ramon

To refer to this page use:
Publication Date: Nov-2014
Citation: Tong, Xin Thomson, van Handel, Ramon. (2014). Conditional ergodicity in infinite dimension. The Annals of Probability, 42 (6), 2243 - 2313. doi:10.1214/13-AOP879
DOI: doi:10.1214/13-AOP879
ISSN: 0091-1798
Pages: 2243 - 2313
Type of Material: Journal Article
Journal/Proceeding Title: The Annals of Probability

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.